# SDR NACA2024012800002

- Difficulty date: January 28, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,841 hours, 18,035 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R HF UNREADABLE. ACCOMPLISHED FIM 23-11 TASK 804. NFF. ACCOMPLISHED COMMUNICATION TEST IAW AMM 23-11-00 TEST GOOD.
